Home » Frequently asked Questions on Health » Are the rashes on my neck due to an allergy?

Are the rashes on my neck due to an allergy?

Q: I am a 33 year old female having undergone renal transplant 4 months back. I am on cyclosporine 75mg, dilzem 30mg twice a day, shelcal 500mg, Wysolone 10mg, Cetrizine 10mg. Cetzine has been prescribed since last 10 days as I started to develop red spots which on itching got aggravated to dark red patches on the nape of neck and around the whole neck, also it could be seen on left hand around the wrist. I do regularly take cetzine (as my doctor said that it is an allergy). I want to know why is the allergy and can I undergo any test to know the allergy? Also I see red eyes especially in the morning when I get up, pain in the throat, at times watery nose, and heaviness in the chest with uneasiness in breathing at times. And also this is always on the left side i.e. left eye, left nostril, left hand and left side of the neck. I also had pleural effusion. Also I would like to know that inspite of oral hygiene of cleaning the tongue why does it have a white layer which is seen more after having tea?

A:If your dermatologist has told you that the rash is allergic in nature, then it could be either to one of the medicines you are receiving, or it may be due to something else which seems to have coincided with your renal transplant. Unfortunately there are no reliable tests for allergy to drugs. Offending drug has to be found by withdrawal and re-challenge, depending upon the nature and severity of allergic reaction. Since you are on immunosupressives, there is the possibility that the white coating in your mouth is due to thrush. This can be confirmed by KOH examination and then treated accordingly.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------